Acta Mathematica

Erratum to “The primes contain arbitrarily long polynomial progressions”

Terence Tao and Tamar Ziegler

Full-text: Open access

Abstract

In our previous paper “The primes contain arbitrarily long polynomial progressions” [Acta Math., 201 (2008), 213–305] there were some minor errors in our definition of the polynomial forms and polynomial correlation conditions, which is unreasonably strong as written due to the overly loose bound on the degree of the polynomials involved. In this erratum we repair this issue by capping the degree of the polynomials more strongly, and adjusting some other relevant components of the argument accordingly.

Article information

Source
Acta Math., Volume 210, Number 2 (2013), 403-404.

Dates
Received: 28 February 2013
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.acta/1485892708

Digital Object Identifier
doi:10.1007/s11511-013-0097-7

Rights
2013 © Institut Mittag-Leffler

Citation

Tao, Terence; Ziegler, Tamar. Erratum to “The primes contain arbitrarily long polynomial progressions”. Acta Math. 210 (2013), no. 2, 403--404. doi:10.1007/s11511-013-0097-7. https://projecteuclid.org/euclid.acta/1485892708


Export citation

References